MathSciNet Relay Station
MathSciNet bibliographic data
MR2833472 (2012g:51038) 51M20 (51M10 51M25 58D17)
González, Ahtziri; López-López, Jorge L. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011), 50–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement